Dr. Md. Aman Mahbub

Faculty Member image

Dr. Md. Aman Mahbub

Associate Professor

Department of Mathematics, Comilla University, Bangladesh
Cumilla-3506, Bangladesh

rinko.math@gmail.com
+8801712825717

Bangladesh Mathematical Society 

PhD Department of Mathematics University of Rajshahi, Rajshahi-6205 Compactness and Connectedness Concept in Intuitionistic Fuzzy Topological Spaces 2020
MS In Applied Mathematics Department of Mathematics University of Dhaka M.Sc. Thesis: Modern Approach To Theory of Relativity & Cosmology 2002
B.Sc. In Mathematics Department of Mathematics University of Dhaka B.Sc. Project Work On “Average Order of Arithmetic Function” 2001

Department of Mathematics, Comilla University, Bangladesh
Assistant Professor
December 2012 - August 2020


Department of Mathematics, Comilla University, Bangladesh
Lecturer
May 2009 - December 2012


epartment of CSE, IBAIS University, Dhanmondi-27, Dhaka, Bangladesh
Lecturer
March 2006 - May 2009


Department of Mathematics, Comilla University, Bangladesh
Associate Professor
September 2020 - Present


  1. Md. Aman Mahbub, Md. Sahadat Hossain and M. Altab Hossain, ‘PARA-COMPACTNESS CONCEPT IN INTUITIONISTIC FUZZY TOPOLOGICAL SPACES’,  JOURNAL OF MECHANICS OF CONTINUA AND MATHEMATICAL SCIENCES, Vol.-17, No.-4, pp 32-39, April (2022).
  1. Md. Aman Mahbub, Md. Sahadat Hossain and M. Altab Hossain, ‘On (r, s)-connectedness in intuitionistic fuzzy topological spaces’, Notes on Intuitionistic Fuzzy Sets, Volume 28, Number 1, Pages 23–36, 2022.
  1. Mohammad Safi Ullah, Oli Ahmed, Md. Aman Mahbub, ‘Collision phenomena between lump and kink wave solutions to a (3+1)-dimensional Jimbo–Miwa-like model’,  Journal of Partial Differential Equations in Applied Mathematics, 5 (2022) 100324
  1. Md. Aman Mahbub, Md. Sahadat Hossain and M. Altab Hossain, ‘Connectedness concept in intuitionistic fuzzy topological spaces’, Notes on Intuitionistic Fuzzy Sets, Volume 27, Number 1, Pages 72–82, 2021.
  1. Md. Saiful Islam, Md. Sahadat Hossain and Md. Aman Mahbub, ‘On Intuitionistic Fuzzy r-Regular Spaces’, Intern. J. Fuzzy Mathematical Archive, Vol. 19, No. 2, pp.149-159, 2021.
  1. Md. Aman Mahbub and Md. Sahadat Hossain, ‘On Some Kinds of Compactness in Intuitionistic Fuzzy Topological Spaces’, The Comilla University Journal of Science, Volume 5, Number 1, Pages 07–20, 20207.
  2. Md. Aman Mahbub, Md. Sahadat Hossain, M. Altab Hossain, ‘ON Q-COMPACTNESS IN INTUITIONISTIC FUZZY TOPOLOGICAL SPACES’, J. Bangladesh Acad. Sci., Vol. 43, No. 2, pp.197-203, 2019.
  3. Md. Aman Mahbub, Md. Sahadat Hossain, M. Altab Hossain, ‘Separation Axioms in Intuitionistic Fuzzy Compact Topological Spaces’, Journal of Fuzzy Set Valued Analysis, 2019(1), pp.14-23, 2019
  4. Md. Aman Mahbub, Md. Sahadat Hossain and M. Altab Hossain, ‘Some Properties of Compactness in Intuitionistic Fuzzy Topological Spaces’, Intern. J. Fuzzy Mathematical Archive, Vol. 16, No. 2, pp.39-48, 2018.
  5. Md. Aman Mahbub and Khalifa Mohammad Helal, GLAST Satellite: Future impact on Cosmology, International Journal of Engineering And Technology, 6(2): June 2009, pp 441-446
  6. Md. Aman Mahbub, ‘Firing a Rule: Inference Engines and Memory Modifications’, RABINDRA JOURNAL, ISSN 2477 – 1714, Vol. 07, No. 01, JANUARY 2013, PP 221-227.
  7. Md. Aman Mahbub  and Md. Showkat Ali, ‘Robertson-Walker Metric and Cosmology’,  Journal of Computer Science, Vol 1, No 1, June 2007, pp 63-65, Faculty of Computer Science, ISSN 1994-6244.
  8. Md. Showkat Ali and Md. Aman Mahbub, ‘Minkowski Space Time in Theory of Relativity’, Journal of Computer Science, ISSN 1994-6244, Vol 1, No 1, June 2007, pp 78-82, Faculty of Computer Science, ISSN 1994-6244.


  • Fuzzy Set, Fuzzy Mathematics, Intuitionistic Fuzzy Topology, Numerical Analysis, Linear Algebra, Topology, Fuzzy Logic, FORTRAN, Mathematica, PDE,DE, Calculus